MathSciNet Relay Station
MathSciNet bibliographic data
MR1328375 46B04 (26A27 46E15)
Rodríguez-Piazza, L. Every separable Banach space is isometric to a space of continuous nowhere differentiable functions. Proc. Amer. Math. Soc. 123 (1995), no. 12, 3649–3654.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement